MathSciNet Relay Station
MathSciNet bibliographic data
MR814748 (87b:41032) 41A60 (30E15 33A40)
Brüning, Jochen; Seeley, Robert Regular singular asymptotics. Adv. in Math. 58 (1985), no. 2, 133–148.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement